Kaya, CY

< Back to all Authors
Group by: Item type | Date
Number of items: 2.


Shi, Peng and Kaya, CY (2000) Robust Kalman filtering for continuous-time systems with norm-bounded nonlinear uncertainties. IMA Journal of Mathematical Control and Information, 17 (4). 363 - 373. ISSN 0265-0754

Conference or Workshop Item

Karan, M, Shi, Peng ORCID: 0000-0003-2668-7616 and Kaya, CY (2002) Transition Rate Bounds for the Stability Robustness of Continuous-Time Markovian Jump Linear Systems. In: 15th IFAC World Congress, 21 July 2002-26 July 2002, Barcelona, Spain.